# SDR SWAA2015012936170

- Difficulty date: January 13, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 57,221 hours, 33,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AROUND FASTENER HOLES OF THE AFT PIT DOOR CUT OUT SCUFF PLATE.  REPAIRED SKIN IAW SRM & EA.
